# SDR ASAA2021112936764

- Difficulty date: November 29, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 48,608 hours, 14,316 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT HAND PACK LIGHT ILLUMINATES ON RECALL, GOES OUT WITH RESET OF MASTER CAUTION. GROUNDED - YES. PERFORMED PACK TEMP CONTROL BITE REF B737-800 FIM 21-62 TASK 801. ON BIT AND PREV FLT, CONTROLLER FAULTED RAM AIR ACTUATOR. PUSHED VERIFY ON CONTROLLER AND FAULT CLEARED. PER FIM 21-62 TASK 836 FAULT IS CONSIDERED INTERMITTENT.
